National Changhua University of Education Institutional Repository : Item 987654321/8893
English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 6480/11652
造訪人次 : 20671802      線上人數 : 263
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜尋範圍 進階搜尋

請使用永久網址來引用或連結此文件: http://ir.ncue.edu.tw/ir/handle/987654321/8893

題名: KKM Type Theorems and Coincidence Theorems with Applications to the Existence of Equilibria
作者: L. J. Lin;W. P. wan
貢獻者: 數學系
關鍵詞: Vector equilibrium problems;KKM-type theorems;coincidence
theorems
;transfer open (closed) maps;properly quasimonotone
maps
;lower (upper) inverses of multivalued maps
日期: 2004-10
上傳時間: 2011-05-10T06:47:18Z
出版者: Springer Verlag
摘要: In this paper, we obtain some coincidence theorems and
some KKM-type theorems. We apply these results to establish the
existence of the solution to generalized vector equilibrium problems,
where a bimap f :X×Y →2Z is involved and some sufficient conditions
are imposed on f .
關聯: Journal of Optimization Theory and Applications, 123(1):105-122
顯示於類別:[數學系] 期刊論文

文件中的檔案:

檔案 大小格式瀏覽次數
index.html0KbHTML573檢視/開啟


在NCUEIR中所有的資料項目都受到原著作權保護.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回饋